MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361550
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 27mar2026.It was reported that device unable to advance and stretched occurred.The target lesion was located in the arm.A 5mm x 15cm interlock was selected for use.During the procedure, it was noted that the coil could not be pushed out of the sheath.Upon removal, the coil was stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a broken pusher wire.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial phone: (b)(6).Investigation results: device evaluated by mfr: the introducer sheath and the pusher wire were returned to our post market quality assurance laboratory.The returned unit was split into two pieces.Visual and microscopic inspection revealed that the pusher wire was bent and detached at the heat shrink tfe tubing section, moreover the interlocking arm was bent and stretched.The introducer sheath was also observed to be damaged.The outer diameters of the pusher wire were inspected and were within specification.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24939785
Report Number2124215-2026-21461
Device Sequence Number8926744
Product Code KRD
UDI-Device Identifier08714729764984
UDI-Public(01)08714729764984(17)270817(10)34855460
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361550
Device Catalogue NumberM001361550
Device Lot Number0034855460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight63 KG